RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 32, Issue 5  


Derivatives of continuous functions
G. Kh. Sindalovskii
983
Closed ideals in locally convex algebras of entire functions. II
I. F. Krasichkov
1024
Extremal conformal mappings and poles of quadratic differentials
P. M. Tamrazov
1033
The calculus of the weak “Law of excluded middle”
V. A. Yankov
1044
On summation of the contributions from the Feynman diagrams. An existence theorem
D. Ya. Petrina
1052
A generalized Riemann–Liouville operator and some of its applications
M. M. Dzhrbashyan
1075
A generalization of a theorem of Marcinkiewicz
L. V. Zhizhiashvili
1112
Basicity and unicellularity of weighted shift operators
N. K. Nikol'skii
1123
Some general questions in the theory of the Riemann boundary problem
I. B. Simonenko
1138
Cohomological Witt rings
A. A. Bel'skii
1147
The existence of wave operators in scattering theory for pairs of spaces
A. L. Belopol'skii, M. Sh. Birman
1162
On abelian subgroups and the conjugacy problem in free periodic groups of odd order
P. S. Novikov, S. I. Adian
1176
Algebraic curves over function fields. I
A. N. Parshin
1191
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019